skip to main content
Show Results with:

6 results  for Everything in this catalogue

Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

Asymptotic behavior of global smooth solutions for bipolar compressible Navier-Stokes-Maxwell system from plasmas

FENG, Yuehong; WANG, Shu; LI, Xin

Acta mathematica scientia: Shu xue wu li xue bao. Volume 35:Issue 5 (2015, May); pp 955-969 -- Elsevier Ltd

Online access

2
Material Type:
Article
Add to My workspace

Incompressible limit of the non-isentropic magnetohydrodynamic equations in bounded domains

WANG, Shu; XU, Zili

Acta mathematica scientia: Shu xue wu li xue bao. Volume 35:Issue 3 (2015, March); pp 719-745 -- Elsevier Ltd

Online access

3
Material Type:
Article
Add to My workspace

Solutions to quasilinear hyperbolic conservation laws with initial discontinuities

NIU, Haiping; WANG, Shu

Acta mathematica scientia: Shu xue wu li xue bao. Volume 38:Number 1 (2018, January); pp 203-219 -- Elsevier Ltd

Online access

4
Material Type:
Article
Add to My workspace

Solutions to quasilinear hyperbolic conservation laws with initial discontinuities

NIU, Haiping; WANG, Shu

Acta mathematica scientia: Shu xue wu li xue bao. Volume 38:Issue 1 (2018); pp 203-219 -- Elsevier Ltd

Online access

5
Material Type:
Article
Add to My workspace

Diffusion vanishing limit of the nonlinear pipe Magnetohydrodynamic flow with fixed viscosity

WU, Zhonglin; WANG, Shu

Acta mathematica scientia: Shu xue wu li xue bao. Volume 38:Issue 2 (2018); pp 627-642 -- Elsevier Ltd

Online access

6
Material Type:
Article
Add to My workspace

Asymptotic behavior of global smooth solutions for bipolar compressible Navier-Stokes-Maxwell system from plasmas

FENG, Yuehong; WANG, Shu; LI, Xin

Acta mathematica scientia: Shu xue wu li xue bao. Volume 35:Issue 5 (2015, May); pp 955-969 -- Elsevier Ltd

Online access

6 results  for Everything in this catalogue

Searching Remote Databases, Please Wait